# SDR UALA2011032501415

- Difficulty date: March 24, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 61,257 hours, 22,672 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1620 S30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CORROSION DISCOVERED AT BS 1620 ON SHEAR TIE AT S-30.  MAJOR REPAIR ACCOMPLISHED:  AFTER CORROSION REMOVAL IT WAS DISCOVERED TO BE BEYOND LIMITS IAW SRM.  FABRICATED A NEW SHEAR TIE FROM 7075-T6, 063 PER SRM AND INSTALLED PER SRM.
